Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Feeling weak, cold feet during menstruation. Is it due to low iron?

for the last 4 months around 1 days after my menustration, i get so weak i feel like i am going to pass out. I get an icy cold feeling from my feet up, hits the back of my head and i have no feelig in both my arms and i can t stay co-herent. Is this low iron? Afer 3 days of enduring this i go back to normal and its always after my perods. What is wrong with me
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  343
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Hello, well from the history you have given, some women do experience weakness once menustration starts....These are due to hormonal changes occurring in the body....Anaemia usually occurs if you have mennorhagia (bleeding for more than the usual days or profuse bleeding).....And you said you recover by 3rd day
..Usually in anaemia the weakness still continous..But it is always better to have a check up by your gynaecologist and to do a haemoglobin estimation and if required a thyroid profile just to rule out in case there is any underlying payhology. ...hope i was helpful to you. ...
Answered: Sat, 7 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor